# SDR AALA202102179003

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 76,352 hours, 29,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1093
- Condition: Faulted
- Location: Emergency Lights
- Part time: 2,633 hours, 1,400 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY POWER SUPPLY UNIT FAULT. REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT AND BATTERY (AALA202102179012) PER AMM 33-51-38.
